Collapse of Keldysh chains and the stability of non-conservative systems

Kirillov, Oleg and Seyranian, Alexander (2002) Collapse of Keldysh chains and the stability of non-conservative systems. Doklady Mathematics, 66 (1). pp. 127-131. ISSN 1064-5624

Full text not available from this repository.
Item Type: Article
Subjects: G100 Mathematics
Department: Faculties > Engineering and Environment > Mathematics and Information Sciences
Depositing User: Oleg Kirillov
Date Deposited: 02 May 2017 08:39
Last Modified: 02 May 2017 08:39
URI: http://nrl.northumbria.ac.uk/id/eprint/30648

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence